Welcome, Guest. Please login or register.
September 27, 2022, 11:34:39 pm

Login with username, password and session length


Members
  • Total Members: 36684
  • Latest: Tlukard
Stats
  • Total Posts: 766115
  • Total Topics: 65351
  • Online Today: 156
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 110
Total: 112

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dovato - rash side effect?  (Read 1524 times)

0 Members and 1 Guest are viewing this topic.

Offline lost_boy

  • Member
  • Posts: 110
Dovato - rash side effect?
« on: December 24, 2021, 09:16:31 am »
Hi all. About 7 weeks ago, I switched from efafirenz+truvada combo, to single pill Dovato
(combines 50mg of dolutegravir and 300mg of lamivudine).
First six weeks all was well, no problems - I felt quite happy! A week ago, a large rash has spread over my chest, back, crooks of my arms, and neck. It's very unsightly, like a nettle sting with welts. But, it's not itchy. I don't have any nausea or headaches. Apart from this rash, I'm fine.
The pharmacist at my clinic is adamant the rash is unrelated to my change in regimen. She notes that if I experienced an allergic reaction, it would have happened much earlier. This could be unrelated.
What is the group's views? Has anyone else had this? I wasn't worried initially, but it's been a week now and if anything, it's still as red as ever.
I've taken anti histamines to little effect. May just need to revisit the doctor after new year when they are open again (I'm not expecting any service between Christmas and New Year - for info, I'm in the UK!)
Any views or advice welcome!

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 19,470
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Dovato - rash side effect?
« Reply #1 on: December 24, 2021, 09:54:32 am »
The pharmacist could be correct.

I've had plenty of rashes over the years unrelated to my HIV meds, I was covered in rashes just after switching meds, completely unrelated to my meds though.

Quote
A week ago, a large rash has spread over my chest, back, crooks of my arms, and neck. It's very unsightly, like a nettle sting with welts. But, it's not itchy.

Few weeks into the start of covid I had another fungal infection causing rashes on my chest, back also between shoulder blades, arms and legs, was covered in it, sucked.

I also know certain antibiotics cause me to break out in welts.

Anyhow, problem with a rash is it could be just about everything and nothing, so really you need a doctor take a look at it.

Hope whatever it is it settles down soon.
« Last Edit: December 24, 2021, 10:06:19 am by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline lost_boy

  • Member
  • Posts: 110
Re: Dovato - rash side effect?
« Reply #2 on: December 24, 2021, 07:34:44 pm »
Thanks for reassurance Jim - it's easy to jump to a conclusion that any changes in health are due to meds rather than just, well, life outside HIV!

Should give it several more days to see if it clears up before I get too worried  :)

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 19,470
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Dovato - rash side effect?
« Reply #3 on: December 25, 2021, 02:36:17 am »
Thanks for reassurance Jim - it's easy to jump to a conclusion that any changes in health are due to meds rather than just, well, life outside HIV!

Should give it several more days to see if it clears up before I get too worried  :)

You're welcome.  Hope it does clear, if not let the doc have a look and decide.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.